# SDR AALA202412180047

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 30,659 hours, 12,596 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF, O2 MASKS DROPPED AT 16 ABC. AIRCRAFT RETURNED TO FIELD, EMERGENCY DECLARED LANDED WITHOUT INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
